RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1986, Number 10, Pages 3–16 (Mi ivm7632)  

Achievements and problems in sufficient conditions for finite-valence of analytic functions

F. G. Avkhadiev, L. A. Aksent'ev


Full text: PDF file (1325 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1986, 30:10, 1–20

Bibliographic databases:

Document Type: Article
UDC: 517.546
MSC: 30C55
Received: 16.01.1986

Citation: F. G. Avkhadiev, L. A. Aksent'ev, “Achievements and problems in sufficient conditions for finite-valence of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 10, 3–16; Soviet Math. (Iz. VUZ), 30:10 (1986), 1–20

Citation in format AMSBIB
\Bibitem{AvkAks86}
\by F.~G.~Avkhadiev, L.~A.~Aksent'ev
\paper Achievements and problems in sufficient conditions for finite-valence of analytic functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1986
\issue 10
\pages 3--16
\mathnet{http://mi.mathnet.ru/ivm7632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=888035}
\zmath{https://zbmath.org/?q=an:0624.30031}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1986
\vol 30
\issue 10
\pages 1--20


Linking options:
  • http://mi.mathnet.ru/eng/ivm7632
  • http://mi.mathnet.ru/eng/ivm/y1986/i10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:68
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017